# SDR RAIA00608029

- Difficulty date: August 22, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 14,508 hours, 12,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 7878 - STL - AFT 1/3 EMERGENCY LIGHTS STRIPS INOP.  MAINTENANCE REPAIRED WIRING TO AFT EMERGENCY LIGHT STRIP.
